MathSciNet Relay Station
MathSciNet bibliographic data
MR1720009 68Q55 (54C30 54C35 54E15 54E35)
Romaguera, S.; Schellekens, M. Quasi-metric properties of complexity spaces. II Iberoamerican Conference on Topology and its Applications (Morelia, 1997). Topology Appl. 98 (1999), no. 1-3, 311–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement